Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 27, NWS Tallahassee, FL

October 10, 20184 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Oct 10, 2018, 5:36 PM CDT for 4 counties in Florida. It took effect at Oct 11, 2018, 8:42 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Oct 10, 2018, 5:36 PM CDT (22:36 UTC)
In effect from
Oct 11, 2018, 8:42 PM CDT
Expired
Oct 12, 2018, 8:27 PM CDT
In force
24 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 16.43 ft at Oct 13, 2018, 4:00 PM CDT.

actionminormoderate102010/1010/1110/1210/1310/14
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

384 
WGUS42 KTAE 102236
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY National Weather Service Jacksonville FL
636 PM EDT Wed Oct 10 2018

...The National Weather Service in Jacksonville Fl has issued a Flood
Warning for the following rivers in Florida... 

  Apalachicola River near Blountstown affecting Liberty...Calhoun...
  Franklin and Gulf Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-112235-
/O.NEW.KTAE.FL.W.0027.181012T0142Z-000000T0000Z/
/BLOF1.1.ER.181012T0142Z.181014T1200Z.000000T0000Z.NO/
536 PM CDT Wed Oct 10 2018

The National Weather Service in Jacksonville Fl has issued a 

* Flood Warning for 
  the Apalachicola River near Blountstown.
* From Thursday evening, or until the warning is cancelled.
* At  5:15 PM Wednesday the stage was 3.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by tomorrow evening and continue 
  to rise to near 19.2 feet by early Monday morning.
* Impact: At 19.0 feet: Minor lowland flooding will occur at Douglas 
  Landing and Willis Landing Campgrounds in Gulf County. The 19.0 ft 
  level at Blountstown may at times not be representative of river 
  levels in these areas due to tidal effects, winds, or local 
  rainfall and should be used with caution.

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
4 follow-up statements
722 
WGUS82 KTAE 110204
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY National Weather Service Jacksonville FL
1004 PM EDT Wed Oct 10 2018

...The Flood Warning continues for the following rivers in Florida...

  Apalachicola River near Blountstown affecting Liberty...Calhoun...
  Franklin and Gulf Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-120204-
/O.CON.KTAE.FL.W.0027.181012T0142Z-000000T0000Z/
/BLOF1.1.ER.181012T0142Z.181014T1800Z.000000T0000Z.NO/
904 PM CDT Wed Oct 10 2018

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* From Thursday evening, or until the warning is cancelled.
* At  8:15 PM Wednesday the stage was 3.5 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by tomorrow evening and continue 
  to rise to near 19.2 feet by early Monday morning.
* Impact: At 19.0 feet: Minor lowland flooding will occur at Douglas 
  Landing and Willis Landing Campgrounds in Gulf County. The 19.0 ft 
  level at Blountstown may at times not be representative of river 
  levels in these areas due to tidal effects, winds, or local 
  rainfall and should be used with caution.

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
506 
WGUS82 KTAE 111528
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 AM EDT Thu Oct 11 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-121528-
/O.EXT.KTAE.FL.W.0027.181012T2200Z-000000T0000Z/
/BLOF1.1.ER.181012T2200Z.181014T1800Z.000000T0000Z.NO/
1028 AM CDT Thu Oct 11 2018

The Flood Warning continues for the Apalachicola River near Blountstown.
* From Friday afternoon, or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 5.5 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by Friday afternoon and continue
  to rise to near 18.7 feet by early Monday morning.
* Impact: At 19.0 feet: Minor lowland flooding will occur at Douglas 
  Landing and Willis Landing Campgrounds in Gulf County. The 19.0 ft 
  level at Blountstown may at times not be representative of river 
  levels in these areas due to tidal effects, winds, or local 
  rainfall and should be used with caution.

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
806 
WGUS82 KTAE 121442
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1042 AM EDT Fri Oct 12 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-131442-
/O.EXT.KTAE.FL.W.0027.181013T0936Z-000000T0000Z/
/BLOF1.1.ER.181013T0936Z.181014T1800Z.000000T0000Z.NO/
942 AM CDT Fri Oct 12 2018

The Flood Warning continues for
the Apalachicola River near Blountstown.
* From late tonight, or until the warning is cancelled.
* At  9:15 AM Friday the stage was 14.2 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by early tomorrow and continue to 
  rise to near 18.0 feet by Monday early afternoon.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
448 
WGUS82 KTAE 130127
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 PM EDT Fri Oct 12 2018

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-130157-
/O.CAN.KTAE.FL.W.0027.000000T0000Z-181013T0127Z/
/BLOF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 PM CDT Fri Oct 12 2018

The Flood Warning is cancelled for
  the Apalachicola River near Blountstown.
* At  8:15 PM Friday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Forecast: The river will crest below flood stage at 16.6 feet early
  Sunday morning.
* Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to
  flood one half mile west of the boat landing, restricting access to
  the area. The lower portion of the boat ramp in Blounstown floods 
  at this level. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Oct 10, 5:53 AM CDT, 11 hours 43 minutes earlier.

Area forecast discussion, Oct 10, 5:53 AM CDT, 11 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
653 AM EDT Wed Oct 10 2018

.AVIATION [Through 12Z Thursday]...

Conditions will continue to deteriorate from south to north
across area terminals this morning into the afternoon as
Hurricane Michael moves closer and eventually inland across the
Florida panhandle. Winds will increase with lowering ceilings as
bands of convection move through the region. We will see gradual
improvement late tonight into Thursday morning.

&&

.PREV DISCUSSION [439 AM EDT]...

.NEAR TERM [Today through Tonight]...

Key Points...

1. Hurricane Michael is expected to make landfall as a Category 4
Hurricane along the Florida Panhandle or western Big Bend today as a
storm of unprecedented strength for this area. Conditions will
continue deteriorating through this afternoon and evening.

2. The greatest threats include the danger of life threatening storm
surge along the Florida Panhandle and Big Bend coastlines and
damaging winds that will result in widespread power outages that may
last days to even more than a week in some areas. In addition,
river flooding and flash flooding and a few tornadoes are expected.

3. The time to prepare is ending. Be prepared to shelter in place
for a long duration of time. As winds increase or a Tornado Warning
is issued be prepared to get to a small interior room away from
outside walls.

Today and tonight is when the greatest, catastrophic impacts from
Hurricane Michael will be felt across the area. Michael is forecast
to be a category 4 hurricane when it makes landfall along the
Florida Panhandle or western Big Bend this afternoon. Based on
historical data, a hurricane of this strength has NEVER made
landfall in this region and thus this is an event that will have
unprecedented impacts. Bands from Hurricane Michael are already
moving onshore. Be prepared for tornadoes in these
 and have a safe interior room to go when when either a Tornado
Warning is issued or the devestating winds from Michael move
onshore.

Life threatening storm surge, downed trees and power lines causing
widespread and long lasting power outages, structural damage impacting
homes and businesses, river flooding and flash flooding, and a few
tornadoes are all expected.

.SHORT TERM [Thursday Through Friday]...

In the wake of the departing hurricane, Thursday will be hot and
very humid with heat indices approaching 100 degrees, especially
over the Florida zones. This will be very uncomfortable
particularly for those residents who are without power due to
Hurricane Michael. Some relief will arrive Thursday night and
Friday as a the first cold front of this fall season sweeps
through the region. Highs on Thursday will be in the mid 80s to
around 90 with highs on Friday ranging from the upper 70s
northwest to mid 80s southeast. Lows Thursday night will range
from the mid 50s northwest to mid 60s southeast.

.LONG TERM [Friday Night Through Wednesday]...

A dry stretch of weather with seasonal temperatures for mid
October is forecast to continue at least through the weekend. For
Monday through Tuesday, a complex pattern sets up which leads to
uncertainty in the sensible weather details. The area will reside
between a cold front approaching from the west, high pressure
nosing down the eastern seaboard, and greater subtropical moisture
to the east. This leads to the potential for increased shower
activity during this period.

.MARINE...

Hurricane Michael is expected to have a major impact on the area.
Hurricane conditions are expected with the worst conditions today
and tonight.

.FIRE WEATHER...

Aside from high dispersion values today, there are no other fire
weather concerns.

.HYDROLOGY...

Given the track and intensity of Hurricane Michael, widespread rainfall
totals of 4 to 8 inches with isolated 12 inch amounts are
possible. The highest of these totals will be in the Florida
panhandle and western Big Bend counties along and to the east of
the track of Michael. These rainfall amounts will result in flash
flooding.

At this time, flood warnings are in effect for portions of the Chipola,
Choctawhatchee, Ochlockonee, and St. Marks Rivers. Despite
current river conditions below normal levels, with the forecast
rainfall, expect additional river basins to rise above flood
stage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   79  76  89  59  82 / 100 100  20  10   0
Panama City   79  74  89  61  81 / 100  70  20  10   0
Dothan        78  73  86  54  78 / 100 100  20   0   0
Albany        83  73  87  55  79 / 100 100  50  10   0
Valdosta      84  76  88  60  82 /  90 100  30  10   0
Cross City    83  78  90  65  86 /  90  90  20  10   0
Apalachicola  81  77  87  64  81 / 100  70  20  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     Flash Flood Watch through Thursday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     Tropical Storm Warning for Inland Dixie-Inland Taylor-Lafayette-
     Madison.

     High Rip Current Risk through late Thursday night for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Warning until 2 AM EDT /1 AM CDT/ Thursday for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Hurricane Warning for Baker-Brooks-Calhoun-Clay-Colquitt-Decatur-
     Dougherty-Early-Grady-Lee-Miller-Mitchell-Quitman-Randolph-
     Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Flash Flood Watch through Thursday morning for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-
     Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Tropical Storm Warning for Ben Hill-Berrien-Cook-Irwin-Lanier-
     Lowndes.

AL...Hurricane Warning for Dale-Geneva-Henry-Houston.

     Flash Flood Watch through Thursday morning for Coffee-Dale-
     Geneva-Henry-Houston.

     Tropical Storm Warning for Coffee.

GM...Hurricane Warning for Apalachee Bay or Coastal Waters From
     Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Mexico Beach to Apalachicola
     FL out 20 NM-Coastal waters from Mexico Beach to Okaloosa
     Walton County Line FL out 20 NM-Waters from Suwannee River
     to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

&&

NEAR TERM...LF
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Barry
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...LF

In the hours before

Local storm report, Oct 10, 3:04 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HURRICANE        TALLAHASSEE INTERNATION 30.39N 84.35W
10/10/2018                   LEON               FL   ASOS

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM TALLAHASSEE INTERNATIONAL A/P. ASOS
            STATION TLH, TALLAHASSEE INTERNATIONAL
            AIRPORT REPORTED A PEAK WIND OF 71 MPH.

&&

RH
Local storm report, Oct 10, 3:27 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
427 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HURRICANE        1 E MEXICO BEACH        29.95N 85.41W
10/10/2018                   BAY                FL   PUBLIC

            SIGNIFICANT DAMAGE AND INUNDATION REPORTED
            THROUGHOUT MEXICO BEACH.

&&

RH
Local storm report, Oct 10, 3:37 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HURRICANE        1 SSW PANAMA CITY       30.16N 85.68W
10/10/2018                   GMZ750             FL   PUBLIC

            NUMEROUS REPORTS OF DAMAGE THROUGHOUT PANAMA
            CITY. REPORTS INCLUDE: DOWN TREES, DOWN
            POWERLINES, DAMAGE TO STRUCTURES, AND
            INUNDATION ALONG PANAMA CITY BEACH.

&&

RH
Local storm report, Oct 10, 3:56 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HURRICANE        MARIANNA                30.77N 85.24W
10/10/2018                   JACKSON            FL   PUBLIC

            NUMEROUS REPORTS OF DAMAGE IN MARIANA
            INCLUDING DAMAGE TO INSTITUTIONAL LEVEL
            BUILDINGS, ALONG WITH DOWN POWER LINES, DOWN
            TREES AND FLOODING.

&&

RH
Local storm report, Oct 10, 4:13 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HURRICANE        SHELL POINT             30.06N 84.29W
10/10/2018                   WAKULLA            FL   OTHER FEDERAL

            SATION SHPF1, SHELL POINT REPORTED A GUST OF
            67 MPH.

&&

RH
Local storm report, Oct 10, 4:29 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HURRICANE        DONALDSONVILLE A/P      31.01N 84.88W
10/10/2018                   SEMINOLE           GA   MESONET

            MESONET SITE AT DONALSONVILLE AIRPORT
            MEASURED WIND GUST OF 79 MPH.

0515 PM     HURRICANE        SEMINOLE STATE PARK     30.79N 84.88W
10/10/2018                   SEMINOLE           GA   MESONET

            MESONET SITE FROM GEORGIAWEATHER MEASURED
            WIND GUST OF 79 MPH.

0515 PM     HURRICANE        STEAM MILL              30.98N 84.97W
10/10/2018                   SEMINOLE           GA   MESONET

            MESONET SITE FROM GEORGIAWEATHER MEASURED
            WIND GUST OF 83 MPH.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:17 AM CDTRiver Flood WarningTAEWalton, Washington4 days
Oct 10, 1:25 AM CDTRiver Flood WarningTAEDixie, Levy20 hr
Oct 10, 5:38 AM CDTSpecial Marine WarningTAE37 min
Oct 10, 10:11 AM CDTExtreme Wind WarningTAEBay, Franklin, Gulf3 hr
Oct 10, 12:15 PM CDTExtreme Wind WarningTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington3 hr
Oct 10, 2:09 PM CDTExtreme Wind WarningTAEGadsden, Holmes, Jackson, Washington96 min
Oct 10, 2:55 PM CDTFlash Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more6 hr
Oct 10, 3:40 PM CDTExtreme Wind WarningTAEJackson110 min
Oct 10, 5:34 PM CDTRiver Flood WarningTAEJackson4 days

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.